View Single Post
Old 02-12-2006, 07:57 PM   #1
Waffles77 Waffles77 is offline
Junior Member
(male)
 
Join Date: Feb 2006
Posts: 11
Waffles77 HB User
Help With Luvox! I was Prescribed Luvox and quit it after 2 days due to side effects

Help With Luvox! I was Prescribed Luvox and quit it after 2 days due to side effects

I have OCD / Depression but was managing it through CBT on my own + Bodybuilding and Diet.

Sometimes it got worse , sometimes ok. But never solved.

So i got a prescription for Luvox to solve the OCD and Depression to help me achieve my goals in Diet and BodyBuilding.

So far, HORRIBLE!! Day 1 Luvox 50mg, SLEPT NOTHING at night. This Sedative Made me sedated BUT PREVENTED me to fall asleep! Secondly, i'm getting frequent urination! Lost alot of weight = MUSCLE + WATER badddd

Face Twitch, hEadach, I stare at something and i get locked into it weird as hell, Boners, Orgasm, Weight Loss , Insomnia. Where the hell are the benefits.

not to mention Anxiety increase, OCd increase etc..

I took it in morning the next time, on day 3, and i was anxious during the day and sometimes sedated, ocd increased etc.. then i decided to quit it.

So tell me something, *** is this drug doing other than making my life miserable!!!!!!!!! Do these side effects subside! Insomnia= big no no, Weight Loss = BIG NO NO

I already got HUGE FEARS , self conciousness of looking too skinny or too fat. And this luvox crap make me lose water like crazy making me look like a freak.

my family said, to stop the med, its making me worse and i stopped it. now im better.

Anyone help.